A developing drug safety issue is presented in this news report, “FDA Considers Label Changes for Keytruda, Opdivo and Yervoy”, which was posted July 12, 2017 on the Regulatory Affairs Professional Society (RAPS) website.
Here are some contextual details provided by reporter Zachary Brennan in this article:
The consideration for changing the labels of Yervoy, Opdivo and Keytruda comes as FDA says it has completed post-marketing reviews for sight-threatening complications such as retinal detachment and vision loss with the three treatments.
Tralisa Colby, an FDA public affairs specialist, explained to Focus: “Regulatory discussions are ongoing regarding PD-1 pathway blocking antibodies in attempts to improve the consistency and effectiveness of the information regarding immune-mediated ARs provided in the labels. Those labeling changes may include additional characterization of ocular inflammatory conditions; however, the current term, uveitis, should convey the severity and potential ocular complications to oncology physicians.”
Further, this July 12 RAPS news report states that the Prescribing Information documents, or drug labels, for Yervoy, Opdivo, and Keytruda have uveitis listed as a potential immune-mediated adverse reaction (AR).
Of course, we will continue to monitor the safety profile of Yervoy, Opdivo, and Keytruda, with special attention to any label changes mandated by the FDA as regards retinal detachment and/or vision loss.[Read this article in full at original source]
Strictly Confidential, No Obligation